A new (probability) approach to Peterson's function
Doklady Akademii Nauk, Tome 201 (1971) no. 4, pp. 843-846
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1971_201_4_a21,
author = {V. V. Ilyukhin and B. N. Grechushnikov and N. V. Belov},
title = {A new (probability) approach to {Peterson's} function},
journal = {Doklady Akademii Nauk},
pages = {843--846},
year = {1971},
volume = {201},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1971_201_4_a21/}
}
V. V. Ilyukhin; B. N. Grechushnikov; N. V. Belov. A new (probability) approach to Peterson's function. Doklady Akademii Nauk, Tome 201 (1971) no. 4, pp. 843-846. http://geodesic.mathdoc.fr/item/DAN_1971_201_4_a21/